# SDR WRLA20100608365

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: AGA7028507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D FLOOR SUPPORT BEAM CORROSION AT Y=1821-1887 X=35.8, NRC U05037 ISSUED.  REMOVED AND REPLACED THE SUPPORT BEAM IAW SRM 51-31-01 REV43, FABRICATE A NEW PART IAW EI NR W2010P53B-1228 REV00, INSTALLED NEW SUPPORT BEAM IAW SRM 51-31-01 REV 43 CONDITION SATISFACTORY.
